Godfrey, L.G. and Orme, C.D. (2002) Using bootstrap methods to obtain nonnormality robust Chow prediction tests. Economics Letters, 76 (3). pp. 429-436. ISSN 0165-1765
Abstract
This paper emphasizes the sensitivity to nonnormality of the standard Chow test for predictive failure. Based on well established asymptotic arguments, a simple double bootstrap procedure is proposed, evaluated and found to be robust to nonnormality.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of York |
Academic Units: | The University of York > Faculty of Social Sciences (York) > Economics and Related Studies (York) |
Depositing User: | York RAE Import |
Date Deposited: | 05 Jun 2009 10:41 |
Last Modified: | 05 Jun 2009 10:41 |
Published Version: | http://dx.doi.org/10.1016/S0165-1765(02)00088-5 |
Status: | Published |
Publisher: | Elsevier Science B.V. |
Identification Number: | 10.1016/S0165-1765(02)00088-5 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:6005 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online